Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$C^*$-algebras generated by commuting isometries. I


Authors: C. A. Berger, L. A. Coburn and A. Lebow
Journal: Bull. Amer. Math. Soc. 81 (1975), 747-749
MSC (1970): Primary 46J10
MathSciNet review: 0374925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. A. Berger, L. A. Coburn, and A. Lebow, C. II (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10

Retrieve articles in all journals with MSC (1970): 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13855-9